Alert archive / Florida / Red Flag Warnings in 2009

Red Flag Warning 3, NWS Jacksonville, FL

January 8, 20097 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Jan 8, 2009, 1:41 PM EST for 7 counties in Florida. It took effect at Jan 9, 2009, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 8, 2009, 1:41 PM EST (18:41 UTC)
In effect from
Jan 9, 2009, 10:00 AM EST
Expired
Jan 9, 2009, 7:00 PM EST
In force
9 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2009-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2009-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2801 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 081841 AAA
RFWJAX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
141 PM EST THU JAN 8 2009

FLZ020>025-030>032-035>037-040-091000-
/O.UPG.KJAX.FW.A.0002.090109T1600Z-090109T2200Z/
/O.NEW.KJAX.FW.W.0003.090109T1600Z-090109T2300Z/
/O.EXT.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
141 PM EST THU JAN 8 2009

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON
DUE TO STRONG WINDS AND LOW RH...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY DUE TO
LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY.
THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THIS AFTERNOON...STRONG WEST WINDS GUSTING TO 30 TO 35 MPH WILL
CONTINUE THROUGH SUNSET IN COMBINATION WITH RELATIVE HUMIDITY
VALUES AROUND 35 PERCENT.

ON FRIDAY...LINGERING DRY AIR OVER THE REGION WILL ALLOW FOR LONG
DURATIONS OF UP TO 5 TO 7 HOURS WITH RELATIVE HUMIDITIES BELOW 35
PERCENT. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 25 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ033-038-091000-
/O.NEW.KJAX.FW.A.0003.090109T1700Z-090109T2200Z/
/O.EXT.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/
ST JOHNS-FLAGLER-
141 PM EST THU JAN 8 2009

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON
DUE TO STRONG WINDS AND LOW RH...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO LONG
DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. THE RED FLAG
WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. 

THIS AFTERNOON...STRONG WEST WINDS GUSTING TO 30 TO 35 MPH WILL
CONTINUE THROUGH SUNSET IN COMBINATION WITH RELATIVE HUMIDITY
VALUES AROUND 35 PERCENT.

ON FRIDAY...LINGERING DRY AIR OVER THE REGION WILL ALLOW FOR LONG
DURATIONS OF UP TO 3 TO 5 HOURS WITH RELATIVE HUMIDITIES BELOW 35
PERCENT. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 30 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

GAZ132>136-149>154-162>166-082300-
/O.EXT.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
141 PM EST THU JAN 8 2009

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON
DUE TO STRONG WINDS AND LOW RH...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

THIS AFTERNOON...STRONG WEST WINDS GUSTING TO 30 TO 35 MPH WILL
CONTINUE THROUGH SUNSET IN COMBINATION WITH RELATIVE HUMIDITY
VALUES AROUND 30 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
4 follow-up statements
000 
WWUS82 KJAX 082327
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
627 PM EST THU JAN 8 2009

FLZ020>025-030>032-035>037-040-091000-
/O.EXP.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/
/O.CON.KJAX.FW.W.0003.090109T1600Z-090109T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
627 PM EST THU JAN 8 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
FRIDAY DUE TO LOW RH...
...RED FLAG WARNING HAS EXPIRED TODAY...

THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST FRIDAY.

ON FRIDAY...LINGERING DRY AIR OVER THE REGION WILL ALLOW FOR LONG
DURATIONS OF UP TO 5 TO 7 HOURS WITH RELATIVE HUMIDITIES BELOW 35
PERCENT. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 25 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ033-038-091000-
/O.EXP.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/
/O.CON.KJAX.FW.A.0003.090109T1700Z-090109T2200Z/
ST JOHNS-FLAGLER-
627 PM EST THU JAN 8 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON DUE TO
POSSIBLE LOW RH...
...RED FLAG WARNING HAS EXPIRED TODAY...

THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER
WATCH REMAINS IN EFFECT FRIDAY AFTERNOON.

ON FRIDAY...LINGERING DRY AIR OVER THE REGION WILL ALLOW FOR LONG
DURATIONS OF UP TO 3 TO 5 HOURS WITH RELATIVE HUMIDITIES BELOW 35
PERCENT. MINIMUM RELATIVE HUMIDITIES WILL BE AROUND 30 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

GAZ132>136-149>154-162>166-090030-
/O.EXP.KJAX.FW.W.0002.000000T0000Z-090108T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
627 PM EST THU JAN 8 2009

...RED FLAG WARNING HAS EXPIRED TODAY...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT.

$$
000 
WWUS82 KJAX 090732
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
232 AM EST FRI JAN 9 2009

FLZ033-038-092200-
/O.UPG.KJAX.FW.A.0003.090109T1700Z-090109T2200Z/
/O.EXB.KJAX.FW.W.0003.090109T1600Z-090109T2200Z/
ST JOHNS-FLAGLER-
232 AM EST FRI JAN 9 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EST
THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW
RH...

LINGERING DRY AIR OVER THE REGION TODAY WILL ALLOW FOR RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR 4 TO 5 HOURS MAINLY OVER INLAND
AREAS. MINIMUM RELATIVE HUMIDITY VALUES WILL BE AROUND 30 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

FLZ020>023-030-031-035-036-040-092215-
/O.EXT.KJAX.FW.W.0003.090109T1500Z-090109T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
232 AM EST FRI JAN 9 2009

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF
LOW RH...

LINGERING DRY AIR OVER THE REGION TODAY WILL ALLOW FOR RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR 5 TO 7 HOURS. MINIMUM RELATIVE
HUMIDITIES WILL BE 20 TO 25 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$

FLZ024-025-032-037-092200-
/O.EXT.KJAX.FW.W.0003.090109T1600Z-090109T2200Z/
NASSAU-DUVAL-CLAY-PUTNAM-
232 AM EST FRI JAN 9 2009

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF
LOW RH...

LINGERING DRY AIR OVER THE REGION TODAY WILL ALLOW FOR RELATIVE
HUMIDITIES BELOW 35 PERCENT FOR 4 TO 6 HOURS. MINIMUM RELATIVE
HUMIDITIES WILL BE AROUND 25 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$
000 
WWUS82 KJAX 091850
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
150 PM EST FRI JAN 9 2009

FLZ020>023-030-031-035-036-040-100000-
/O.EXT.KJAX.FW.W.0003.000000T0000Z-090110T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
150 PM EST FRI JAN 9 2009

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING FOR 
LOW HUMIDITIES...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

CRITICALLY LOW HUMIDITIES WILL CONTINUE ACROSS INLAND NORTHEAST
FLORIDA THROUGH THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$

FLZ024-025-032-033-037-038-092300-
/O.EXT.KJAX.FW.W.0003.000000T0000Z-090109T2300Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-
150 PM EST FRI JAN 9 2009

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON
DUE TO LOW HUMIDITIES...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

CRITICALLY LOW HUMIDITIES WILL CONTINUE ACROSS INLAND NORTHEAST
FLORIDA THROUGH THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

$$

ENYEDI
000 
WWUS82 KJAX 100009
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
709 PM EST FRI JAN 9 2009

FLZ020>023-030-031-035-036-040-100115-
/O.EXP.KJAX.FW.W.0003.000000T0000Z-090110T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
709 PM EST FRI JAN 9 2009

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT.

$$

JDS

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 8, 9:25 AM EST, 4 hours 16 minutes earlier.

Area forecast discussion, Jan 8, 9:25 AM EST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 AM EST THU JAN 8 2009

.UPDATE...LARGE SCALE TROUGH DOMINATES THE ERN CONUS WHILE AT THE
SFC...HIGH PRESSURE COVERS THE GULF AND FL PENINSULA. NEXT COLD
FRONT IS MOVING THRU TENN VALLEY INTO N GA. MORNING SOUNDING SHOWS
VERY DRY AIR ABOVE SFC. COMBINE AIR MASS WITH A LOW LEVEL JET
(35-50KT) OVER S GA EXPECTED TO DIVE INTO NE FL AND THE FRONT
SINKS SWD...STRONG WINDS SHOULD EASILY MIX DOWN BY LATE MORNING.
WIND GRIDS HAVE BEEN UPDATED AND LAKE WIND ADV IS ALREADY IN
PLACE.

&&

.AVIATION...
VFR CONDS WITH GUSTY W/SW WINDS AHEAD OF NEXT COLD FRONTAL PASSAGE.

&&

.MARINE...
WEST WINDS ALREADY AT 15G20KTS AT THE LOCAL BUOYS AND FURTHER
INCREASE TO SMALL CRAFT LEVELS EXPECTED TODAY AHEAD OF THE COLD
FRONT. SMALL CRAFT A SLAM DUNK FOR THE OFFSHORE WATERS BUT WILL BE
CLOSE FOR THE NEARSHORE SPECIALLY ABOUT 10-20NM OUT. CONDITIONS PEAK
TONIGHT THEN DECREASE TOWARD FRIDAY MORNING WITH LIGHTER WINDS/SEAS
EXPECTED ON FRIDAY.

&&

.FIRE WEATHER...
GUSTY W/SW WINDS WILL MAKE FOR DANGEROUS FIRE CONDITIONS THIS
AFTERNOON AND RED FLAG WARNING IN PLACE A GOOD CALL...RHS MAY BE A
BIT MARGINAL ACRS PORTIONS OF SERN GA BUT WILL BE CLOSE ENOUGH TO
CONTINUE RED FLAGS IN PLACE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  68  37  64  39 /   0   0   0   0
SSI  69  42  60  46 /   0   0   0   0
JAX  73  39  63  43 /   0   0   0   0
SGJ  72  45  63  48 /   0   0   0   0
GNV  72  39  68  41 /   0   0   0   0
OCF  71  39  69  42 /   0   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM NOON TODAY TO 5 PM EST THIS AFTERNOON
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     RED FLAG WARNING UNTIL 5 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.

GA...RED FLAG WARNING FROM NOON TODAY TO 5 PM EST THIS AFTERNOON FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     LAKE WIND ADVISORY FROM NOON TODAY TO 5 PM EST THIS AFTERNOON
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM EST FRIDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

TRABERT/HESS/KERNS
Hazardous weather outlook, Jan 8, 3:10 AM EST, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 AM EST THU JAN 8 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-091100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
310 AM EST THU JAN 8 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 5 PM EST THIS
AFTERNOON...

WESTERLY WINDS WILL LIKELY SUSTAIN AROUND 20 MPH BY NOON...
WITH GUSTS UPWARDS OF 35 MPH. THESE WINDS HAVE PROMPTED THE
ISSUANCE OF LAKE WIND ADVISORY FOR NORTHEAST FLORIDA AND SOUTHEAST
GEORGIA.

DRY WEATHER CONDITIONS AND INCREASING WESTERLY WINDS WILL RESULT IN A
HIGH THREAT FOR FIRE ACTIVITY...WITH RED FLAG WARNINGS IN EFFECT
FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SUB-FREEZING TEMPERATURES WILL BE POSSIBLE MONDAY AND TUESDAY
MORNINGS ACROSS PORTIONS OF INTERIOR SOUTHEAST GEORGIA AS WELL AS THE
SUWANNEE VALLEY OF NORTHEAST FLORIDA. EVEN COLDER TEMPERATURES ARE
FORECAST WEDNESDAY MORNING WITH SUB-FREEZING TEMPERATURES POSSIBLE
ACROSS MUCH OF THE INTERIOR.

DRY WEATHER CONDITIONS WILL CONTINUE ACROSS THE AREA FRIDAY CREATING
LOW RELATIVE HUMIDITIES DURING THE AFTERNOON. A FIRE WEATHER WATCH IS
IN EFFECT FOR MOST OF NORTHEAST FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 2:31 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more14 hr
Jan 8, 2:56 AM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more15 hr
Jan 8, 3:49 AM ESTSmall Craft AdvisoryJAX29 hr
Jan 8, 1:41 PM ESTFire Weather WatchJAXFlagler13 hr

Nearby

Red Flag Warnings in Florida, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.